Volume 24, Number 1
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 24 (2006), pp. 1-8.

Preview Full PDF 599 2143 Abstract

Jin Huang & Tao Lu

J. Comp. Math., 24 (2006), pp. 9-18

Preview Full PDF 583 2133 Abstract

Zhi-min Zhang & Ahmed Naga

J. Comp. Math., 24 (2006), pp. 19-24

Preview Full PDF 596 2108 Abstract

Ming-ming Li, You-lin Shang & Lian-sheng Zhang

J. Comp. Math., 24 (2006), pp. 25-32

Preview Full PDF 570 2030 Abstract

Bing-sheng He, Li-zhi Liao & Xiao-ming Yuan

J. Comp. Math., 24 (2006), pp. 33-44

Preview Full PDF 636 2091 Abstract

Quan-dong Feng & Yi-fa Tang

J. Comp. Math., 24 (2006), pp. 45-58

Preview Full PDF 593 2080 Abstract

Hong-ying Man & Zhong-ci Shi

J. Comp. Math., 24 (2006), pp. 59-80

Preview Full PDF 573 2075 Abstract

Wen-sheng Chen, Chen Xu & Wei Lin

J. Comp. Math., 24 (2006), pp. 81-90

Preview Full PDF 556 2101 Abstract

A. Araújo, J.A. Ferreira & P. Oliveira

J. Comp. Math., 24 (2006), pp. 91-102.

Preview Full PDF 581 2024 Abstract

Ling Guo, Jian-guo Huang & Zhong-ci Shi

J. Comp. Math., 24 (2006), pp. 103-112

Preview Full PDF 583 2145 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard